# SDR ASOA06317

- Difficulty date: March 15, 2006
- Submitted: April 6, 2006
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Deteriorated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE EMERGENCY LUMINOUS FLOOR TRACK LIGHTS WERE FOUND TO BE DETERIORATED THROUGHOUT CABIN.  THIS MRR WILL REMAIN OPEN PENDING MAINTENANCE DETERMINATION OF AN APPROPRIATE C/A.  (K)
